ASYMPTOTICS OF PROPAGATING FRONT FORMATION IN DIFFUSION KINETICS.

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

The paper deals with the asymptotic formation of a weak shock in a boundary value problem. Problems of the type treated arise in heterogenous reaction-diffusion kinetics with local reaction equilibrium. A uniformly valid asymptotic solution was constructed with the aid of an unconventional asymptotic procedure, by means of regular perturbations around a single smoothly matched multiscale leading term.

Original languageEnglish
Pages (from-to)403-419
Number of pages17
JournalSIAM Journal on Applied Mathematics
Volume45
Issue number3
DOIs
StatePublished - 1 Jan 1985
Externally publishedYes

Fingerprint

Dive into the research topics of 'ASYMPTOTICS OF PROPAGATING FRONT FORMATION IN DIFFUSION KINETICS.'. Together they form a unique fingerprint.

Cite this